Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash on inner thigh nausea severe headache

Premium Questions

Dr.   Sudhir MD

Started not feeling well Saturday night. Sunday started with a severe headache , lots vomiting ... is as the rash moved down to the thigh on the same side, the stomach cleared up. Rash is... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr. Uday Nath Sahoo MD

So I have had some severe pain on the top of my head the last two days. I have a rash and I get sharp pains several times a day this has been going on for two days now ... View answer

Answered by : Dr. Uday Nath Sahoo ( General & Family Physician)
Dr.   Eris Ranxha MD

My brain CT shows these findings. Is this the reason for my nasty headaches. Is it anything ... intense headaches. The findings are: It shows Mild prominence of the extra axial spaces noted along ... View answer

Answered by : Dr. Eris Ranxha ( Neurologist)
Dr. Shashi Dangwal MD

on Rifampicin and Isoniazid . But after two weeks she developed severe headache , nausea and small skin rashes. Her headache was extreme. Doctor stopped her medicines for 10 days and... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)
Dr.    Suresh Heijebu MD

I have a bad headache at the back of my skull similar to the one i get when my iron levels are too high, leaving me feeling wooly. Nausea , diarrheoa, I have three comressed discs lower back ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

I have a bad headache at the back of my skull similar to the one i get when my iron levels are too high, leaving me feeling wooly. Nausea, diarrheoa, I have three comressed discs lower back ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Nupur K MD

I went from feeling dizzy and light-headed to chills and nausea accompanied by a strong headache. I ... to find the inner side of my right lower leg very bruised and almost purple with purple spots... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr. Ganesh Sanap MD

. These headaches sometime get severe also nausea too . I am tired of these heaches . My eyes are perfectly fine n ...sir sometimes i have severe heaches along with nausea . sometime it is in the... View answer

Answered by : Dr. Ganesh Sanap ( Radiologist)
Dr. Rajeshkant Saihgal MD

i ve been getting severe headaches for about 5 years now. the pain starts in the middle of inside ... ve had normal headaches and migraines before and i know this is something different. light and... View answer

Answered by : Dr. Rajeshkant Saihgal ( General & Family Physician)
Dr. Deepak MD

head hurts (headache). Should she be worried about a possible concussion? Is seeing a doctor necessary? No other symptoms - pupils dilate normally, no dizziness or nausea. ... View answer

Answered by : Dr. Deepak ( General & Family Physician)

Mobile Questions and Answers

Dr. Muhammed Aslam MD

Hello dear, I guess you have only a head ache of new onset;and no fever/nasal block/nasal discharge/nausea/vomiting/history of fall. For pure head ache,you can take paracetamol 650mg(if not allergic to) now,and...

Dr. Srilatha Myaka MD

headache might be due to vision problem as they are common at that age.

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Since your age is 30 years , so reason of severe headache may be tension. May be hypertension . In my opinion take 1-2 tablet of pain killer and take rest for...